# SDR GTIA9700130

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hat Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - PANEL NR 24, HAT CHANNEL AT AFT END OF PANEL HAS CRACKED OUT FASTENER HOLE.  REPAIRED HAT CHANNEL IAW SRM 53-05, 51-10-3.  (M)
